Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Computing eigenvalues of ordinary differential equations by finite differences

Author: John Gary
Journal: Math. Comp. 19 (1965), 365-379
MSC: Primary 65.62; Secondary 65.40
MathSciNet review: 0179926
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.62, 65.40

Retrieve articles in all journals with MSC: 65.62, 65.40

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society